# SDR ASAA2021072535526

- Difficulty date: July 25, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 46,553 hours, 13,765 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT STAY ENGAGED, DURING TAKEOFF THE #2 THRUST LEVER LAGGED BEHIND #1. HAD TO BE PUSHED UP MANUALLY. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 22-31 TASK 801 NO FAULTS FOUND DURING BITE CHECK. COMPLETED ALL A/T INTERACTIVE TESTS ALL TESTS PASS. CAT 3 AUTOLAND REINSTATED AND AUTHORIZED.
